An iterative approach to the numerical solution of the system of integral equations for boundary value problems for the scalar Helmholtz equation
Differencialʹnye uravneniâ, Tome 42 (2006) no. 9, pp. 1282-1290
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_9_a13,
author = {S. L. Stavtsev},
title = {An iterative approach to the numerical solution of the system of integral equations for boundary value problems for the scalar {Helmholtz} equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1282--1290},
year = {2006},
volume = {42},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_9_a13/}
}
TY - JOUR AU - S. L. Stavtsev TI - An iterative approach to the numerical solution of the system of integral equations for boundary value problems for the scalar Helmholtz equation JO - Differencialʹnye uravneniâ PY - 2006 SP - 1282 EP - 1290 VL - 42 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_2006_42_9_a13/ LA - ru ID - DE_2006_42_9_a13 ER -
%0 Journal Article %A S. L. Stavtsev %T An iterative approach to the numerical solution of the system of integral equations for boundary value problems for the scalar Helmholtz equation %J Differencialʹnye uravneniâ %D 2006 %P 1282-1290 %V 42 %N 9 %U http://geodesic.mathdoc.fr/item/DE_2006_42_9_a13/ %G ru %F DE_2006_42_9_a13
S. L. Stavtsev. An iterative approach to the numerical solution of the system of integral equations for boundary value problems for the scalar Helmholtz equation. Differencialʹnye uravneniâ, Tome 42 (2006) no. 9, pp. 1282-1290. http://geodesic.mathdoc.fr/item/DE_2006_42_9_a13/